Alert archive / Indiana / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jul 26, 2025, 9:24 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2025, 9:24 PM EDT (01:24 UTC)
- Expired
- Jul 27, 2025, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
750
WGUS53 KIND 270124
FFWIND
INC035-135-270430-
/O.NEW.KIND.FF.W.0028.250727T0124Z-250727T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
924 PM EDT Sat Jul 26 2025
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Southern Delaware County in east central Indiana...
Northwestern Randolph County in east central Indiana...
* Until 1230 AM EDT.
* At 924 PM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 0.25 and 3
inches of rain have fallen. The expected rainfall rate is 1 to 1.5
inches in 15 minutes. Additional rainfall amounts up to 2.25
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Muncie, Winchester, Yorktown, Parker City, Farmland, Selma,
Prairie Creek Reservoir and Ball State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4017 8550 4022 8538 4030 8516 4017 8493
4010 8513 4013 8538
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 15 MINUTES
$$
AGMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 7:24 PM EDT, 2 hours earlier. Its key messages:
- Heat Advisory across portions of central and southern Indiana through this evening
- Dangerous heat continues into early next week with additional days of greater than 100 degree heat indices likely, especially Monday through Wednesday
- Periodic showers and storms through the weekend with isolated flooding and strong winds
- More widespread thunderstorms expected for the middle of next week
Area forecast discussion, Jul 26, 7:24 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Indianapolis IN 724 PM EDT Sat Jul 26 2025 .KEY MESSAGES... - Heat Advisory across portions of central and southern Indiana through this evening - Dangerous heat continues into early next week with additional days of greater than 100 degree heat indices likely, especially Monday through Wednesday - Periodic showers and storms through the weekend with isolated flooding and strong winds - More widespread thunderstorms expected for the middle of next week && .SHORT TERM (This Evening through Sunday)... Issued at 302 PM EDT Sat Jul 26 2025 Scattered convection had hit an earlier peak in coverage but has dwindled down locally since 1730Z. One factor that appears to be aiding this is a small area of subsidence first noted on the Day Cloud Phase satellite imagery extending from the Indy metro southwest back into Owen County. Despite the increased cu coverage...18Z temperatures were again in the upper 80s and lower 90s with peak heat indices pushing the 105 degree level across the southern half of the forecast area. The stagnant pattern of late continues this afternoon and will do so through the short term. A remnant outflow boundary from earlier served as one of the initial focal points for convective development in addition to the unstable airmass present. As mentioned above however...subtle subsidence in the wake of a more pronounced area of convection now near KMIE has led to a decrease in coverage for the time being. This is temporary and as additional storms across eastern Illinois press east into the late afternoon... potential for outflow boundaries and an increase in instability will likely see an uptick in scattered coverage that will extend into early evening. These storms will largely remain subsevere with torrential rainfall and lightning as the primary hazards...but cannot rule out stronger winds with any collapsing downdrafts. Focus then shifts to convection currently becoming better organized over western Illinois. Hi-res guidance has maintained a steady signal in tracking these storms into the Wabash Valley later this evening and perhaps further east across the northern half of the forecast area before diminishing overnight with a subtle increase in 850mb flow . There is a nonzero risk for damaging winds later this evening focused mainly over the northern Wabash Valley and will need to monitor. The greater impact from the convection though is likely to play a role in how convective development unfolds on Sunday as a remnant outflow boundary from the storms is poised to set up somewhere across the forecast area. Current indications at the moment are that this will be in the vicinity of the I-70 corridor and could aid in storms developing quickly by early afternoon and potentially with greater coverage than what we have seen today. Westerly 850mb flow would support sluggish movement to storms with a backbuilding component adding to the PWATs in excess of 2 inches that strongly suggest torrential rainfall and localized flooding as front and center concerns again. Model soundings show gusty winds with collapsing downdrafts as another threat as well. Have elected to let the Heat Advisory across the southern half of the forecast area go ahead and expire at 00Z this evening with no extension into Sunday. Peak heat indices will be below criteria though potential is there for some locations across southern portions of central Indiana to make it into the low 100s. The combination of expected convective and cloud coverage however lowers confidence on more widespread advisory level heat indices being met. With the expansion of upper ridging for Monday and Tuesday a return to heat headlines will likely be needed. This will be discussed further in the Long Term section below. Temps...another night with lows int he mid to upper 70s is expected for tonight. Highs Sunday are likely to be a couple degrees lower than Friday and today owing to the expectation of increased coverage of convection and clouds. Upper 80s to around 90 are expected. && .LONG TERM (Sunday Night through Saturday)... Issued at 302 PM EDT Sat Jul 26 2025 The deep upper level ridging will flex northward to begin the workweek with the core of the ridge settling across the Missouri and mid Mississippi Valleys by Tuesday. This will cause a renewed surge of hot and exceptionally humid conditions through the first part of the week while limiting convection to diurnally driven isolated activity. A strong upper level low will dive southeast from James Bay into the Canadian Maritimes during the second half of the week forcing a retrograde to the ridge back into the High Plains. Ultimately this will aid in sending a cold front through the Ohio Valley by Thursday night with increased convective threats Wednesday and Thursday...but more importantly will bring an end to this stretch of heat and humidity with a dry and pleasant airmass poised to settle in to open August. Sunday Night Through Thursday Rising mid level heights as the ridge builds north will lead to the reestablishment of a cap while deeper forcing and the remnant frontal boundary shift well north into the Great Lakes. Isolated diurnal convection will be a possibility focused during the afternoon and evening Monday and possibly Tuesday but the presence of the cap and warmer air aloft will mitigate more substantial coverage. Storms will produce torrential rainfall and locally damaging winds from collapsing downbursts cannot be ruled out with stronger cells. As the ridging begins to flatten and retrograde by midweek...a cold front to the north will steadily drop south into the region. While some timing differences remain within the extended model guidance... a more pronounced threat for convection and possibly a more organized risk for severe weather will impact the region first Wednesday afternoon and night across the northern half of the forecast area gradually transitioning south Thursday. Damaging winds are again likely to be the primary concern based on model soundings with torrential rainfall and localized flooding as well with PWATs at or just above 2 inches pooling immediately ahead of the front. Additional heat headlines are virtually a necessity for Monday and Tuesday as peak heat indices will be in the 105 to 110 degree range. May need headlines for part of the area Wednesday as well. For now will be messaging heavily via the HWO and social media with expectation of issuance of new headlines by Sunday afternoon at the latest. Thursday Night through Saturday Lingering storms are possible into early Friday but the frontal boundary should clear the Ohio River and continue south away from the region on Friday. As mentioned above...the passage of the boundary will take the oppressive airmass that has been over the region since earlier this week with it...replacing with a cooler...drier and much more pleasant airmass as low level flow transitions to northerly as large high pressure settles across the Great Lakes. There is growing confidence in temperatures likely to be the coolest we have experienced over much of the area since the second week of June with upper 70s and lower 80s expected. Lows may drop into the mid and upper 50s as well for Friday and Saturday mornings. For reference...Indianapolis has not seen a low temperature below 60 degrees since June 11. To put it mildly... we will be opening on August on an absolutely spectacular note. Return flow as the high moves east by early in the first week of August will bring temperatures back to near normal levels in the 80s with the potential for an increase in scattered convection as well. && .AVIATION (00Z TAF Issuance)... Issued at 723 PM EDT Sat Jul 26 2025 Impacts: - Scattered convection this evening, dissipating 01Z-03Z - Possibility for additional convection at KLAF/KIND after 07Z - Renewed storm development Sunday afternoon Discussion: Scattered convection near KLAF and possibly isolated convection near KIND early this evening...is expected to dissipate by 01Z-03Z. Brief MVFR/IFR is possible at KLAF from passing TSRA...with the potential for briefly gusty winds as well. Outside of convection, expect southwest winds at 10-15KT early this evening...diminishing to mainly 3-8KT by overnight hours. Additional organized convection over Illinois will potentially reach KLAF by 07Z...with lower chances of convection at other central Indiana terminals towards 12Z. Any subtle and quasi-stationary outflow boundaries from this evening's and the overnight's cells could serve to initiate yet around round of SHRA/TSRA towards the end of the period Sunday. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for INZ043>047-051>057- 060>065-067>072. && SHORT TERM...Ryan LONG TERM...Ryan AVIATION...AGM
Hazardous weather outlook, Jul 26, 3:15 PM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 315 PM EDT Sat Jul 26 2025 INZ043>047-051>057-060>065-067>072-271000- Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- 315 PM EDT Sat Jul 26 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. A Heat Advisory remains in effect through 8 pm this evening as peak heat indices will be around 105. Scattered thunderstorms are possible through tonight. Widespread severe weather is not expected however a stray severe storm cannot be ruled out. Storms may produce heavy rain resulting in flooding. Lightning is a threat with any thunderstorm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Afternoon heat indices as hot as 100 to 110 degrees are likely at times...especially Monday through Wednesday. Numerous thunderstorms are expected Sunday with isolated afternoon storms Monday and Tuesday. An isolated severe storm cannot be ruled out at times, with damaging winds the primary threat. A more substantial risk for widespread thunderstorms with the possibility of severe weather mainly in the form of damaging winds will come Wednesday and Thursday. Any storm through Thursday will have the potential for heavy rain and localized flooding, as well as the threat for dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, though spotters are encouraged to report any strong wind gusts or damage observed along with any flooding. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>042-048-049-271000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Hancock-Henry- 315 PM EDT Sat Jul 26 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Scattered thunderstorms are possible through tonight. Widespread severe weather is not expected however a stray severe storm cannot be ruled out. Storms may produce heavy rain resulting in flooding. Lightning is a threat with any thunderstorm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Afternoon heat indices as hot as 100 to 110 degrees are likely at times...especially Monday through Wednesday. Numerous thunderstorms are expected Sunday with isolated afternoon storms Monday and Tuesday. An isolated severe storm cannot be ruled out at times, with damaging winds the primary threat. A more substantial risk for widespread thunderstorms with the possibility of severe weather mainly in the form of damaging winds will come Wednesday and Thursday. Any storm through Thursday will have the potential for heavy rain and localized flooding, as well as the threat for dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, though spotters are encouraged to report any strong wind gusts or damage observed along with any flooding. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Jul 26, 6:48 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
648 PM EDT Sat Jul 26 2025
INZ021-029>031-262330-
Howard IN-Clinton IN-Tippecanoe IN-Carroll IN-
648 PM EDT Sat Jul 26 2025
...Strong thunderstorms will impact portions of southeastern Carroll,
east central Tippecanoe, northern Clinton and northwestern Howard
Counties through 730 PM EDT...
At 647 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Walton to near Lafayette.
Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph. Localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lafayette, Kokomo, West Lafayette, Rossville, Dayton, Mulberry,
Russiaville, and Burlington.
This includes Interstate 65 between mile markers 163 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4056 8586 4055 8586 4029 8660 4032 8686
4041 8695 4056 8637
TIME...MOT...LOC 2247Z 255DEG 21KT 4056 8626 4039 8683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MESpecial weather statement, Jul 26, 7:22 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
722 PM EDT Sat Jul 26 2025
INZ021-030-031-038-270000-
Howard IN-Clinton IN-Tipton IN-Carroll IN-
722 PM EDT Sat Jul 26 2025
...A strong thunderstorm will impact portions of southeastern
Carroll, northern Clinton, southwestern Howard and northwestern
Tipton Counties through 800 PM EDT...
At 721 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Frankfort, Mulberry, Russiaville, and Michigantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4026 8662 4034 8667 4050 8628 4032 8616
TIME...MOT...LOC 2321Z 251DEG 21KT 4031 8660
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Jul 26, 7:47 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
747 PM EDT Sat Jul 26 2025
INZ030-031-038-270030-
Howard IN-Clinton IN-Tipton IN-
747 PM EDT Sat Jul 26 2025
...Strong thunderstorms will impact portions of east central Clinton,
Howard and northern Tipton Counties through 830 PM EDT...
At 746 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Grissom Afb to near Kokomo to
10 miles west of Tipton. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph. Localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kokomo, Greentown, Sharpsville, and Indian Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4056 8586 4038 8586 4033 8629 4042 8623
4056 8624 4057 8587
TIME...MOT...LOC 2346Z 257DEG 27KT 4057 8615 4044 8615 4034 8622
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Jul 26, 8:02 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
802 PM EDT Sat Jul 26 2025
INZ040-270015-
Madison IN-
802 PM EDT Sat Jul 26 2025
...A strong thunderstorm will impact portions of northwestern Madison
County through 815 PM EDT...
At 801 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elwood, or 12 miles northwest of Anderson, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elwood, Alexandria, Frankton, and Orestes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4031 8563 4018 8580 4021 8586 4026 8586
4038 8580 4038 8574
TIME...MOT...LOC 0001Z 224DEG 28KT 4024 8582
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MESpecial weather statement, Jul 26, 8:29 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
829 PM EDT Sat Jul 26 2025
INZ040-041-270115-
Madison IN-Delaware IN-
829 PM EDT Sat Jul 26 2025
...A strong thunderstorm will impact portions of northern Madison and
Delaware Counties through 915 PM EDT...
At 829 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alexandria, or 11 miles north of Anderson, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph. Localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, Elwood, Alexandria, Yorktown, Albany, Frankton, Eaton,
Summitville, Gaston, Selma, Orestes, Ball State University, and
Prairie Creek Reservoir.
This includes Interstate 69 between mile markers 237 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4022 8583 4038 8582 4038 8522 4009 8521
TIME...MOT...LOC 0029Z 270DEG 25KT 4025 8573
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MESpecial weather statement, Jul 26, 8:55 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
855 PM EDT Sat Jul 26 2025
INZ042-270145-
Randolph IN-
855 PM EDT Sat Jul 26 2025
...A strong thunderstorm will impact portions of Randolph County
through 945 PM EDT...
At 855 PM EDT, Doppler radar was tracking a strong thunderstorm near
Muncie, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph. Localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winchester, Union City, Parker City, Farmland, Lynn, Ridgeville,
Saratoga, and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4000 8508 4005 8521 4031 8522 4031 8480
4001 8481
TIME...MOT...LOC 0055Z 266DEG 25KT 4015 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
METhe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:02 PM EDT | Special Weather Statement | IND | Madison | 13 min |
| Jul 26, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 31 min |
| Jul 26, 8:29 PM EDT | Special Weather Statement | IND | Delaware | 46 min |
| Jul 26, 8:50 PM EDT | Areal Flood Advisory | IND | Delaware | 2 hr |
| Jul 26, 8:55 PM EDT | Special Weather Statement | IND | Randolph | 50 min |
| Jul 26, 9:10 PM EDT | Areal Flood Advisory | IND | Delaware, Randolph | 3 hr |
| Jul 27, 3:25 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 65 hr |
| Jul 27, 2:00 PM EDT | Special Weather Statement | IND | Brown | 30 min |
| Jul 27, 2:29 PM EDT | Special Weather Statement | IND | Bartholomew | 31 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur | 44 min |
| Jul 27, 3:37 PM EDT | Special Weather Statement | IND | Greene | 38 min |
| Jul 27, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Greene | 26 min |
| Jul 27, 4:15 PM EDT | Special Weather Statement | IND | Greene | 45 min |
| Jul 27, 4:19 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen | 116 min |
| Jul 27, 4:28 PM EDT | Special Weather Statement | IND | Daviess | 47 min |
| Jul 27, 4:40 PM EDT | Special Weather Statement | IND | Sullivan | 35 min |
| Jul 27, 4:45 PM EDT | Special Weather Statement | IND | Jackson | 45 min |
| Jul 27, 4:55 PM EDT | Areal Flood Advisory | IND | Greene, Knox, Sullivan | 3 hr |
| Jul 27, 5:06 PM EDT | Special Weather Statement | IND | Sullivan | 24 min |
| Jul 27, 5:42 PM EDT | Areal Flood Advisory | IND | Lawrence | 2 hr |
| Jul 27, 5:47 PM EDT | Flash Flood Warning | IND | Knox, Sullivan | 118 min |
| Jul 27, 6:12 PM EDT | Areal Flood Advisory | IND | Daviess, Martin | 2 hr |
Nearby
Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.